Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 313, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 21, 2020, 3:55 AM EDT for 4 counties in Georgia. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2020, 3:55 AM EDT (07:55 UTC)
- Expired
- Apr 21, 2020, 2:58 PM EDT
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1). The gauge peaked at 15.11 ft at Apr 21, 2020, 6:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
113
WGUS42 KFFC 210755
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
355 AM EDT Tue Apr 21 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
&&
GAC021-079-153-225-212155-
/O.NEW.KFFC.FL.W.0313.200421T0755Z-000000T0000Z/
/BYNG1.1.ER.200421T0725Z.000000T0000Z.000000T0000Z.UU/
355 AM EDT Tue Apr 21 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Echeconnee Creek near Byron.
* Until further notice.
* At 330 AM Tuesday the stage was 15.0 feet...and
rising.
* Flood stage is 15.0 feet.
* At 15.0 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$2 follow-up statements
841
WGUS82 KFFC 211445
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1045 AM EDT Tue Apr 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
GAC021-079-153-225-220445-
/O.CON.KFFC.FL.W.0313.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200421T0725Z.200421T1330Z.000000T0000Z.UU/
1045 AM EDT Tue Apr 21 2020
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 1015 AM Tuesday the stage was 15.1 feet, and steady.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC235-220445-
/O.EXT.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.200420T2335Z.200421T1245Z.000000T0000Z.NO/
1045 AM EDT Tue Apr 21 2020
...Flood Warning extended until further notice...The Flood Warning
continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 945 AM Tuesday the stage was 12.2 feet, and steady.
* Minor flooding will continue.
* Flood stage is 11 feet.
* Between 11 and 13 feet...Flood stage is reached. Minor flooding of
woodlands, fields and pastures begin upstream and downstream from the
gage on Georgia Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$307
WGUS82 KFFC 211858
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
258 PM EDT Tue Apr 21 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
GAC021-079-153-225-211928-
/O.CAN.KFFC.FL.W.0313.000000T0000Z-200421T1858Z/
/BYNG1.1.ER.200421T0725Z.200421T1330Z.200421T1648Z.UU/
258 PM EDT Tue Apr 21 2020
The Flood Warning is cancelled for
The Echeconnee Creek near Byron.
* This takes effect immediately.
* At 2 PM Tuesday the stage was 14.9 feet...and falling.
* Flood stage is 15 feet.
* The creek/river will continue to fall.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 20, 10:20 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Apr 20, 10:20 PM EDT, 5 hours 35 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1020 PM EDT Mon Apr 20 2020 .Update... No changes to the forecast. 41 .Previous... .SHORT TERM /Tonight through Tuesday Night/... Some lingering cold advection stratocu could linger on late the afternoon across parts of the east and south, otherwise expect a shift to mostly clear conditions. A welcomed quiet short term is on tap as we stay under ridge dominated dry regime with NW flow aloft. A dry reinforcing cold front looks to push into the area Tuesday and will mainly just increase some NW gradient winds. Near normal temps are expected tonight and Tuesday with slightly cooler Tuesday night given the fropa. Baker && .LONG TERM /Wednesday through Monday/... Surface high pressure will be sliding off the Atlantic coast on Wednesday as the next storm system begins to approach the Southeast. After a dry day Wednesday, rainfall should quickly increase overnight Wednesday night into Thursday morning. Initial convection through Thursday morning should be elevated with little severe risk. The surface low will track northeast across the Tennessee Valley through midday Thursday, lifting the warm front northward. While questions remain regarding the degree of instability present at this point, storms that become surface based would pose a severe risk through Thursday afternoon. This system will then shift east of the area fairly quickly with rain coming to an end Thursday night into Friday morning. Additional rainfall totals of 1-2" are currently forecast across the area with locally higher amounts. Models have begun to come into better agreement heading into the weekend. A short-lived dry break on Friday will be followed by a quick-moving cold front on Saturday which will again increase shower and thunderstorm chances. Models have begun to trend drier on Sunday behind this front with cooler temperatures filtering into the area. RW && .AVIATION... 00Z Update... Mostly clear skies through the taf period...except FEW050 may be possible Tuesday afternoon. NW winds should decrease to near 5 kts for overnight...then increase back up to 10-15 kts gusting 18-22 kts with possibly higher at KATL for Tuesday. //ATL Confidence...00Z Update... High on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 50 75 46 72 / 0 0 0 5 Atlanta 51 73 48 71 / 0 0 0 5 Blairsville 46 67 40 68 / 5 5 0 5 Cartersville 48 74 43 72 / 0 0 0 5 Columbus 52 78 51 76 / 0 5 0 0 Gainesville 51 72 46 70 / 0 5 0 5 Macon 50 78 49 75 / 0 5 0 0 Rome 49 74 44 72 / 0 0 0 5 Peachtree City 49 75 47 73 / 0 0 0 5 Vidalia 55 79 54 77 / 5 10 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....RW AVIATION...41
Hazardous weather outlook, Apr 20, 4:40 PM EDT, 11 hours 15 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 440 PM EDT Mon Apr 20 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 440 PM EDT Mon Apr 20 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... A round of potentially strong to severe thunderstorms is expected across north and central Georgia Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:00 PM EDT | River Flood Warning | FFC | Bleckley, Pulaski | 7 days |
| Apr 20, 9:00 PM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 21 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.